Close
Results 1 to 6 of 6
  1. #1
    Bronze Phenster amberdodge1226's Avatar
    Join Date
    Jan 2008
    Location
    midvale utah
    Posts
    27
    Photos
    View albums

    Default About how long does it take to get used to the side effects?

    Hi everyone, I'm really new here. I've been reading alot on this drug and finally got it prescribed to me. ( although it did sit in its bottle for about two weeks lol) I was so nervous to start taking it. I have horrible panic disorder so I was really scared. but when I looked at some pictures of myself from my birthday jan 11, I litterally started crying. so I am on my fifth day of the 30mg capsule. So far I have lost 8 pounds. So I guess that is pretty good. I have felt bad on and off but the anxiety seems to have maybe gotten a little worse yesterday and today???? my dr did tell me that my body would get used to the pill soon and that I wouldn't feel the jitters anymore. I'm just wondering how long that takes??? any jittery experiences please share with me. there are moments when I think I'm never taking this pill again and then others where I feel completely fine Thanks everyone and I'm exited to meet all you guys and help each other out
    Amber

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster
    Join Date
    Jan 2008
    Location
    Kentucky
    Posts
    30
    Photos
    View albums

    Default

    Hey there! I am new here as well, and I have been taking the 30 mg capsule for 11 days. I know how you feel with the jitters.....mine were awful. I couldn't sit still, I was very moody because of them, etc. However, if it helps any drink lots of water,(I wasnt getting enough) and mine passed after about day 7. Everyones body adjust differently though so just hang in there and whatever you do, don't give up!


    "Where there is a will there is a way"

    SW 167 1/14/08 (started phen)
    CW 159 1/22/08
    CW 157 1/24/08
    CW 154 1/31/08
    CW 153 2/08/08
    CW 152 2/14/08
    CW 150 2/27/08
    CW 149 3/26/08
    GW 125 by 5/1/08

  4. #3
    Gold Phenster JustCallMeTan's Avatar
    Join Date
    Jan 2008
    Location
    Louisville Kentucky
    Posts
    573
    Photos
    View albums

    Default

    it took me about three days and I was ok the first three i was hyper then I settled in to it , but good luck
    Be the kind of woman, that when your feet hit the floor each morning, the devil say "oh sh%t! that B%tch is up!

  5. #4
    Bronze Phenster JENNIMARA's Avatar
    Join Date
    Jan 2008
    Location
    NEW YORK
    Posts
    60
    Photos
    View albums

    Default

    I am on day 3 of this phen, and i am not really liking these side effects. For the past 3 days I feel my heart beating, ive been having panic attacks. I mean this really cannot be good for the heart. I havent checked my weight, because i havent started working out yet. I dont want to work out feeling anxiety, dizzy, or lightheadedness. So I figured Id wait to get used to the med.
    Does anyone know or heard of any long term side effects of this medication? And how safe or unsafe is it really?

  6. #5
    Phen Newbie
    Join Date
    Jan 2008
    Posts
    7
    Photos
    View albums

    Default

    I've been on Phen 12 days now..and the first week wasn't bad at all. I had lingering headaches. But two days ago the headache got worse! I also noticed I stutter and can't seem to get the words out of my mouth when I speak at times. Can't seem to focus. I feel as if my brain is hurting and It just won't stop thinking from one thing to another.

    I feel like getting off..maybe Phen is not for me.

    I don't know what to do.

  7. #6
    Bronze Phenster Sassylass's Avatar
    Join Date
    Jan 2008
    Location
    Hawaii
    Posts
    28
    Photos
    View albums

    Default

    For the last two comments: I would tell your doctor immediately about your symptoms. You might need a lower dosage. Some people are just sensitive to this medicine. Also, Phentermine isn't the only appetite suppressant out on the market. My doctor gave me an EKG before I even started this medicine. He told me it does increase your heart rate, so he checked to see if I had any abnormalities. If you both continue to feel this way you should explore other options.
    Things to come or shall I say "GO!!" (Bi-weekly weigh-in)

    *1/05/08 (200 lbs) Size 16

    *1/19/08 (193 lbs) - 7 lbs gone!

    *1/2/08 (183 lbs) -10 lbs gone! Size 14

    *2/16/08 (176 lbs) - 7lbs gone! Size 10/12

    *3/1/08 (???) Goal : I "Will" be 170!



Similar Threads

  1. The mother of all side effects : Sexual Side Effects
    By Deadcow in forum Side-Effects of Phentermine
    Replies: 2
    Last Post: August 3rd, 2012, 05:14 AM
  2. Long Term Side Effects
    By SPBR in forum Side-Effects of Phentermine
    Replies: 2
    Last Post: September 27th, 2005, 01:08 AM
  3. Have any of u have any side effects like me?
    By Lynnz in forum My Experience with Phentermine (Year 2005)
    Replies: 15
    Last Post: July 2nd, 2005, 01:46 AM
  4. Oh these side effects.....
    By sjabss in forum My Experience with Phentermine (Year 2000)
    Replies: 2
    Last Post: October 20th, 2000, 05:10 PM
  5. Long Term Side Effects
    By frazierd in forum Side-Effects of Phentermine
    Replies: 1
    Last Post: August 30th, 2000, 06:08 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •